Toggle Main Menu Toggle Search

Open Access padlockePrints

Parallel treatment of block bi-diagonal matrices in the solution of ordinary differential boundary value problems (extended abstract)

Lookup NU author(s): Dr Kenneth Wright


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Wright K

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: 13th IMACS World Congress on Computation and Applied Mathematics (IMACS)

Year of Conference: 1992

Pages: 300-301

Publisher: North-Holland Publishing

Series Title: IMACS 91 Proceedings